Patient :My son is 17 months old he was sick with a high fever 103 for 2 weeks developed a rash that started at his neck and covered his body. After fever stopped his hands and feet started peeling. He was put on antibotics for ten days he has finished those last week. Now he has developed tiny flesh colored bumps a couple of them started turning red and getting a little larger. Can you help me.
Symptoms: Pulling at his ears drinking more than usual
Welcome to Ask The Doctor.
We are here to help you on this medical health advice platform.
Shortly I will try my best to help you with your query.
It seems that he have got an infection, probably viral, that is causing him the symptoms with rashes.
In most instances, it is associated with fever and even if it is not, it doesn't mean that it's not an infection.
The rash signifies, that this is probably Viral. However, meningococcemia needs to be kept under consideration.
I suppose, you should go to ER , and let them examine him. If they find any signs of meningeal irritation like neck stiffness, you would be evaluated for meningitis, else, they will run a battery of tests to diagnose which infection you have. A chest X-ray is mandatory in your case.
You should not give any pain killers like Ibuprofen as the rashes can be due to low platelets and ibuprofen is going to aggravate that.
In case of severe pain, take Paracetamol only till you get medical help.
Go to ER, and share my opinion with your doctor.
This is my best opinion for you based on available details, and still if you have any further query you may ask me.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.